Jump to content

davids

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

Everything posted by davids

  1. YES! Actually I have deliberatly been searching for exactly what you said. I know your post is older 2009 and it is now 2014 but since I started Celexa months ago I have noticed this side effect and even more so now. I am between doctors because I just moved but when I see my new doctor this is the first thing I plan to discuss. At first I didn't call them halucinations because I just thought it was a visual thing. Anyway this is what happened to me. When it first started I'd wake up in the middle of the night in the dark and very specific objects would appear to be floating right next to me. For example the edge of a desk, dresser, or if I was sleeping on the couch the very edge of the TV stand appeared detached from the rest of the stand and appeared right in front of me as if floating in the air. For a while I simply thought that my eyes were playing tricks on me or that my brain was having trouble processing the image. However it's got a lot worse where a part of the wall or window nearby or other objects appear bend or curved and detached from where they belong. In my new room I have a pile of clothes on the floor and noticed that when I woke up in the night that some of the random shapes created by the pile of clothes also appear to be floating randomly in front of me. And like you explained some of the images seem to be waving slightly or moving about. What you have described sounds like what I am experiencing. I am beginning to suspect that other people may have this side effect but brush it off by morning and/or don't think it's associated with Celexa. I mayself had to think about it a lot over the last few months, specially now it's gotten worse. I think it might be worse because my dosage was increased about a month ago. Anyway, I've been planning to ask about a new Anti Depresant / Anti Anxiety medication anyway because I don't feel that Celexa is working that well. I used to be on Paxil years ago and that stuff made me feel great but there were major side effects with Paxil as well... but with Paxil it was mostly memory loss and a facial twitch and I did not hillucinate like on Celexa. I did try Effexor but that didn't work out because it made me feel aggitated and even more anxious. At this point I more willing to go on a low dosage of Paxil because the side effects only occured when I was on an extremely high dosage (but that was only to get me through a crisis I was in), the side effects of Paxil seemed better than the creepy weird hillucnations I get from Celexa specially when Celexa doesn't really work all that well for me.
×
×
  • Create New...